Seizure

See also: Other Problems

Can you add to the information on this page?

This ECG Archive is an academic, non-commercial #FOAMed project aiming to crowdsource a free open access database of ECGs and signs. If you include your personal details such as your name you will be attributed for your contribution, unless you tell us that you don't want this to happen. Personal contact details such as email addresses will not be published but may be used to email you in reply. Full project details and participant information available here.

References

10 ECGs found. Sort by:
TitleDate
ASCDESC
Show:
31030
per page.
Columns: per page.
In the ECGquest archives, this ECG has been tagged with: - Seizure Normal T waves Normal 12-Lead Dr Pendell Meyers Dr Smith's ECG Blog CC BY-NC
Two cases texted to me for concern of inferior hyperacute T waves and a flipped T in aVL – do either, neither, or both need emergent reperfusion?

This ECG is from a middle aged man who presented with a seizure after stopping his anti-seizure medications.

This ECG shows tall T waves but not fat enough to be 'hyperacute'. There was no acute coronary syndrome.

In the ECGquest archives, this ECG has been tagged with: - Seizure R in aVR Wide QRS Normal Sinus Rhythm Sodium channel blocker toxicity 12-Lead Dr Smith's ECG Blog Dr Ken Grauer CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI? 8 hours later.

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the repeat ECG 8 hours after presentation, just before she arrested.

In the ECGquest archives, this ECG has been tagged with: - Seizure R in aVR Wide QRS Sinus tachycardia 12-Lead Dr Smith's ECG Blog Dr Ken Grauer CC BY-NC
Bupropion Overdose Followed by Cardiac Arrest and, Later, ST Elevation. Is it STEMI?

This ECG is from a young woman who presented with status epilepticus seizures and an apparent overdose of bupropion, with possible cocaine ingestion. She was intubated and given propofol and benzodiazepines, which terminated the seizures. This was the first ECG.

In the ECGquest archives, this ECG has been tagged with: - Diarrhoea Incorrect Machine Interpretation Seizure Long QT Tall U waves Hypokalemia 12-Lead Dr Smith's ECG Blog CC BY-NC
A patient with a “seizure” and a completely “normal” ECG

This ECG is from a patient who presented with their first ever 'seizure' on a background of recent diarrhoea. QTc = 595 msec.